Top answers from doctors based on your search:
Disclaimer

withdrawal time to clear system of keppra

A 46-year-old member asked:
Dr. Muhammad Arif
25 years experience Pain Management
Neurologist : Headache can be a side effect of Keppra (levetiracetam) medication. Migraine, however, is a specific diagnosis, which is usually not caused by a speci ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Taper: Never, "just stop" Klonopin. It must be slowly tapered down and eventually off over the course of 7-10+ days. Please consult your prescribing physicia ... Read More
1
1 thank
A 1-year-old male asked:
Dr. Ellen Altenburg
31 years experience Pediatrics
Several symptoms: Return of seizures, anxiety, depression, nervousness, irritability, sleepiness & dizziness. I would speak to his neurologist about his symptoms if ... Read More
1
1 thank
A 18-year-old female asked:
Dr. George Valdez
Specializes in Family Medicine
Speak with doctor: stopping a seizure medicine quickly can cause a seizure, which can injure yourself and others if you are driving a car at the time. speak to your doc ... Read More
A 43-year-old member asked:
Dr. Ilene Ruhoy
21 years experience Neurology
Up to 3 days.: Elimination half life is 6-8 hours in adults, 11-12 in the elderly, and 5-6 in children. To be completely out of system may take up to 3 days dependin ... Read More
A 61-year-old female asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
Yes: Frequently a generic version is not as potent. Some side effects will improve for that reason.
A 18-year-old female asked:
Dr. John Rhoades
48 years experience Family Medicine
Nothing: Just the one dose will not alter your withdrawing Perhaps you should put the keppra (levetiracetam) in a place where it is not easily acscessable
1
1 thank
A female asked:
Dr. Lucinda DeMarco
36 years experience Pediatrics
Keppra (levetiracetam): Without knowing anymore details than you have given, i would discuss this with your neurologist . This can all e a side effect of the Keppra (levetir ... Read More
4
4 thanks
A 18-year-old female asked:
Dr. Karen Butler
21 years experience Family Medicine
Seizures: Well need some more information. You must have a seizure history so I would assume if you are coming off of Keira you are taking another medication fo ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Edward Smith
54 years experience Neurosurgery
3 part question: Zonegran and Keppra (levetiracetam) can be used together. These drugs should be combined carefully, in a stepwise fashion. The second and third parts ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month